Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    dirtymike is offline Junior Member
    Join Date
    Apr 2005
    Posts
    98

    Has this ever happened to anyone?

    I did one shot of deca and two days later I wake up and have horrible diarrehea. Later on that night I passed out twice and went to the emergency room. They said I was just dehydrated, which made perfect sense since I hardly ate or drank anything that day. Also they did an EKG and told me I had an irregular heartbeat (abnormal t-wave). I got an iv and felt fine. Two days later I went to the gym and did my whole work out feeling fine and when I finished I almost passed out again. I stopped going to the gym for now, but this has happened three times since my visit to the er. It's defintely not dehydration now. I was just wondering if it could have anything to do with the deca. Anyone ever heard of anything like this?

  2. #2
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    I have never heard of this... But your health and life is way important bud... See a MD asap. I would try and find out what the challenge is and not add to it until you know you are fine.

  3. #3
    Dave321 is offline AR's Salad Tossing Connoisseur
    Join Date
    Apr 2005
    Posts
    4,693
    I am far from a doctor, but I would get your sugar levels checked. My GF has history of Diabeties in her family and has had some of the symptoms you point out.... again, just a shot in the dark, but can't hurt to find out.

  4. #4
    sasquatch's Avatar
    sasquatch is offline Associate Member
    Join Date
    Apr 2005
    Location
    forests of Pacific NW
    Posts
    236
    I have never heard of that resulting from deca . With the diarrhea and loss of fluids, the ER people were probably right (at least at the time): dehydration. Probably nothing to do with deca.
    But the irregular heartrate would concern me, as would the other times you passed out (almost). I think your body is trying to tell you something.
    Here is what I would do:
    I'd stop the deca and stop working out for now, and see a doc asap. You don't even need to explain to the doc that you are on deca. Just have him check your heartrate again, tell him about almost passing out after your workout, maybe it is dehydration, maybe it is something else. but I wouldn't f*ck around with your heart, man.

  5. #5
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Deca kicks my BP up bigtime. I can't use it anymore because of that....that and the recovery from deca is very hard for me. Follow the advice above. Stop everything, run B6 and get a complete physical.

  6. #6
    dirtymike is offline Junior Member
    Join Date
    Apr 2005
    Posts
    98
    I stopped everything and I'm going to the doctors on thursday. I think it might have to do with my sugar levels. Not sure, I don't have a history of diabettes in my family. I just hope its not my heart. Not being able to work out is depressing the hell out of me.

    I have some B6 at my house. How much should I use and what exactly is that for? I used it a while ago when I was dealing with a mild case of gyno.

  7. #7
    boywonder10101 is offline Associate Member
    Join Date
    Mar 2005
    Location
    Houston, TX
    Posts
    454
    I also would like to know what the B-6 is for.

  8. #8
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    I always take B6 while running deca . It is to control progesterone induced gyno which is what deca can give you.

  9. #9
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    If you have only taken one shot of deca I can't believe that would be the problem unless what your are taking isn't deca.

  10. #10
    edmen2's Avatar
    edmen2 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    juiceville
    Posts
    2,040
    Quote Originally Posted by Rickson
    If you have only taken one shot of deca I can't believe that would be the problem unless what your are taking isn't deca.
    i was thinking the same thing how good is your source? r u sure ur shootin deca and some crisco or something worse?

  11. #11
    THE CAV is offline New Member
    Join Date
    May 2005
    Posts
    20
    deca would never cause this. if you ate alot more protein than usual or ate a big salad or something with alot of fiber in it that would cause the diarhea adn as for the dehidration you said yourself you barely drank anyhting or ate anything all day so im not sure why your asking about that cause you already answered your own question.

  12. #12
    BigBoy10019's Avatar
    BigBoy10019 is offline Junior Member
    Join Date
    Dec 2003
    Posts
    105
    I'm taking deca in my cycle & 200mg of B6 once a day (mid day), so far everything is fine. Sometimes LOW GOOD Cholesterol give those simtoms, I'm not a Dr either but as everyone else trying to help you tho. See your Dr and keep up post how everything is going. GOOD LUCK!!

  13. #13
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    Back from the dead.....
    Posts
    3,254
    the first thing that came to mind reading this post was.... r u sure u have legitimate gear???? i wldn't continue cycle till u find out what's going on with your body bro... what good is it to get big and ripped if all you r gonna do is wind up in a casket???

  14. #14
    dirtymike is offline Junior Member
    Join Date
    Apr 2005
    Posts
    98
    My gear is definelty legit. All my friends have used it with no problems and great results. I'm just an unlucky bastard so I just thought I might throw it out there and see if someone had a simlilar problem. From just one shot of deca I can already notice a little bit of gyno symptoms, nothing major. Probably has nothing to do with it.

    Big Boy what is LOW good cholesterol? I do eat very healthy. Some people mentioned diabetes, but I'm 24 years old with very low body fat. I never messed around with insulin and diabetes is not common in my family history. Hopefully its nothing major. Thanks guys

  15. #15
    cal565 is offline Junior Member
    Join Date
    Mar 2003
    Location
    The South
    Posts
    86
    Your irregular T wave on your EKG was more than likely caused by an electrolyte problem from not eating or drinking and the fact that you had diarrehea. It should be nothing to worry about after you get your electrolytes back to were they should be.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •